# SDR 2004FA0000142

- Difficulty date: January 23, 2004
- Submitted: February 2, 2004
- Operation: General aviation
- Aircraft: N83899
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC2580
- Engine: Cont A75*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 200-25-02-R1, INSPECTION OF WING SPARS WAS SIGNED OFF AS COMPLIANCE WITH, ON 19 AUG O1 AS A NON-REOCCURRING INSP.  DURING ANNUAL INSPECTION IN JAN 04, BOTH MAIN SPARS WERE FOUND TO BE CRACKED AT THE ROOT END.
